MAUDE Adverse Event Report: ARTHREX, INC. IMPL DELIVERY SYS,DISTAL BICEPS REPR; BONE FIXATION PLATE

ARTHREX, INC. IMPL DELIVERY SYS,DISTAL BICEPS REPR; BONE FIXATION PLATE
Model Number IMPL DELIVERY SYS,DISTAL BICEPS REPR
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a surgery the wire had a bend/curve in the middle.This meant that it was not possible to drill through with the large, cannulated drill bit.Per complaint reporter there was no harm for patient, operator or third party.No further information provided.
 
Additional Manufacturer Narrative
The reported event was confirmed.The only part received from the kit for evaluation was the spear of the component c0474 (biceps button drill pin unsterile).The visual evaluation of the received device noted that the spear is slightly bent caused by a fretting mark in the middle of the device (see evaluation pictures 2 + 3).The most likely cause of this failure is attributed to wear and tear resulting from repeated insertion and/or removal of the device, as well as extended use in the field.The most likely cause is due to mechanical damage with another instrument/tool while using excessive force.
 
Additional Manufacturer Narrative
The reported event was confirmed.The only part received from the kit for evaluation was the spear of the component c0474 (biceps button drill pin unsterile).The visual evaluation of the received device noted that the spear is slightly bent caused by a fretting mark in the middle of the device (see evaluation pictures 2 + 3).The most likely cause is due to mechanical damage with another instrument/tool while using excessive force.

Brand Name
IMPL DELIVERY SYS,DISTAL BICEPS REPR
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23629929
Report Number1220246-2025-05148
Device Sequence Number21452106
Product Code HRS
UDI-Device Identifier00888867026476
UDI-Public(01)00888867026476(11)250623(17)300531(10)15454661
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K062747
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPL DELIVERY SYS,DISTAL BICEPS REPR
Device Catalogue NumberAR-2260
Device Lot Number15454661
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer01/26/2026
03/09/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date02/10/2026
03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown